Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 6, Pages 934–943 (Mi de7189)  

Ordinary Differential Equations

Exponentially decreasing perturbations that preserve the characteristic exponents of a linear diagonal system

N. A. Izobov, O. P. Stepanovich

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1370 kB)

English version:
Differential Equations, 1990, 26:6, 667–675

Bibliographic databases:
UDC: 517.926.4
Received: 31.05.1989

Citation: N. A. Izobov, O. P. Stepanovich, “Exponentially decreasing perturbations that preserve the characteristic exponents of a linear diagonal system”, Differ. Uravn., 26:6 (1990), 934–943; Differ. Equ., 26:6 (1990), 667–675

Citation in format AMSBIB
\Bibitem{IzoSte90}
\by N.~A.~Izobov, O.~P.~Stepanovich
\paper Exponentially decreasing perturbations that preserve the characteristic exponents of a linear diagonal system
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 6
\pages 934--943
\mathnet{http://mi.mathnet.ru/de7189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1073231}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 6
\pages 667--675


Linking options:
  • http://mi.mathnet.ru/eng/de7189
  • http://mi.mathnet.ru/eng/de/v26/i6/p934

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:86
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022